Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have recurring UTI. Tried various medications with no effect. Alternate solution?

I have had recurrent UTI for almost 1 year. Initially doctor advised antibiotic for 5 days but the UTI resurfaced in 3 days. Doctor advised ciflox for 4 weeks but uti came back while on medication . Then doc advised amikacin for a week and bacterium thereafter. I was ok for 2 months and UTI again. Doc advised Amikacin for 1 week and than niftas for 3 months. But after taking niftas it feels that bacteria is still there and not getting cured. I changed doctor who put me on zenocin od(400 mg) for 2 months and now zenocin 200 for 1 month. I get feeling that Bacteria is still in my prostate and not getting cured. What to do next, please advice.
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Please understand that, for all recurrent UTI's there is almost always an underlying cause that is causing the UTI to either return or not get completely treated. The possible causes for this could be:
-Kidney stones
-Kidney or bladder infections
-Infections of surrounding structures
-Poor hygiene
-Compression/obstruction of any part of the renal system that is resulting in stagnant urine, resulting in a UTI
and many other..

Please discuss the possibilities with your doctor. In such cases, UTI is not the condition that requires treatment. Treating the primary cause results in complete relief from the UTI's as well.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor